# SDR V0XD20150527138

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 16,045 hours, 10,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL SURROUND STRUCTURE LINTEL STRINGER 3 IS CRACKED AT FS 280.  CUT OUT DAMAGED AREA & REPAIRED IAW SB 670BA-53-040 REV B DATED 02 MAY 2012.  WO 80289 & WC 2157.
